Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Persisting fever, pain in the chest. Could this be bronchitis? Can I travel by flight?

I have been having fever 38 in the past 5 days. Since yesterday I m taking antibiotics but I ve developed a strong pain in my upper part of chest (in the middle) and sense of burning. Can the pain be related with bronchitis or pneumonia? I m suppose to take a plane tomorrow for an intercontinental flight. Is it safe to travel in this condition? Thank you
Asked On : Wed, 13 Feb 2013
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiac Surgeon 's  Response
If you are not having cough, it suggests me that you are not suffering from bronchitis. Usually bronchitis and pneumonia patients will have associated cough.
Because you are on medication, it would have caused some gastritis which is causing burning type of chest pain.
You can travel by air but if you have cough, cold, you need to take precautions for baro trauma. Decongestants will help in that case.
Answered: Mon, 24 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor